MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,5.5,30,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,5.5,30,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 242633
Medical Device Problem Codes Material Fragmentation (1261); Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: other damages caused by customer.Outer tube damaged.Illumination dispal tip fiber damaged.Optical system loose.Cosmetic issue scratches/dents rust/discoloration.Visual: deformed/bent, broken (2+ pieces): chipped/shaved/delaminated, visual: scratched/nicked.Per service report, this complaint was confirmed.Based on the investigation findings, the potential root cause is traced to user error.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during in-house engineering evaluation, it was determined that the hd lapscp,ep,5.5,30,300 device was chipped/shaved/delaminated.It was initially reported that during a laparoscopy surgical procedure, it was discovered that multiple devices did not function to the doctor's expectations; they swapped devices, but issues persisted.The surgery was completed, and the next surgery was cancelled due to these issues.Camera images were blurry and could not be focused across the entire field of view.Light from the light cords was dim.The couplers were not focusing and there appeared to be fluid ingress in the scopes.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
HD LAPSCP,EP,5.5,30,300
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24984345
Report Number1221934-2026-01662
Device Sequence Number21445446
Product Code GCJ
UDI-Device Identifier10886705030194
UDI-Public(01)10886705030194
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown